A characterization of local connectedness for generalized continua
Colloquium Mathematicum, Tome 21 (1970) no. 1, pp. 81-85
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_21_1_81_85,
author = {L. Mohler},
title = {A characterization of local connectedness for generalized continua},
journal = {Colloquium Mathematicum},
pages = {81--85},
year = {1970},
volume = {21},
number = {1},
doi = {10.4064/cm-21-1-81-85},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-21-1-81-85/}
}
L. Mohler. A characterization of local connectedness for generalized continua. Colloquium Mathematicum, Tome 21 (1970) no. 1, pp. 81-85. doi: 10.4064/cm-21-1-81-85
Cité par Sources :